Allegra-D 24 Hour Allergy & Congestion Relief Tablets - 10 CT
Allegra-D® 24 Hour Allergy & Congestion Relief Tablets. Non-drowsy. Fexofenadine HCl 180mg/antihistamine. Pseudoephedrine HCl 240mg/ nasal decongestant. Indoor / outdoor relief of: Nasal and sinus congestion due to colds or allergies. Sneezing; runny nose; itchy, watery eyes and itchy nose or throat due to allergies. Extended release tablets.
Each tablet contains: Sodium 33mg. Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Reduces swelling of nasal passages Temporarily relieves sinus congestion and pressure. Temporarily restores freer breathing through the nose. The makers of Allegra® do not make store brand products. The trade dress of this Allegra® package is subject to trademark protection. Questions or Comments Call toll-free 1-800-633-1610 or www.allegra.com. ©2016.